# SDR CA001102012

- Difficulty date: October 12, 2000
- Submitted: November 14, 2000
- Operation: Air carrier
- Make and model: Cessna 550
- Aircraft time: 3,365 hours
- Engine: Pwa JT15D4
- System (JASC): 2121 · Air Distribution Fan
- Part: Motor
- Part number: MB38A1
- Condition: Burned
- Location: Motor
- Component: Blower Assy, Cessna, 99123232
- Stage of operation: CL
- How discovered: C
- Nature of condition: B
- Precautionary procedure: A, G

## Discrepancy

(CAN) AFTER TAKEOFF, SMOKE APPEARED IN PASSENGER AND CREW COMPARTMENTS.  OVERHEAD BLOWER ASSY FOUND WITH ELECTRICAL MOTOR BURNT.  ONE MOUNTING SCREW (LOCKED WITH STAR WASHER ONLY) OF ELECTRICAL MOTOR FOUND LOOSE AND POSSIBLY BLOCKING/JAMMING THEMOTOR.  MINOR CHAFING ON ELECTRICAL BUNDLE BESIDE THE BLOWER ASSY.  NO OTHER DAMAGE FOUND.  (X)
